# SDR ASAA2024021247842

- Difficulty date: February 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 42,019 hours, 13,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PREVIOUS REPORTS ON VARIOUS EMERGENCY LIGHTS FLICKERED ON T/O AND CLIMB PRI#1. GROUNDED - YES. (RESOLVED ON W/O: 1989627 TASKCARD: N/R-00001 ) ACCOMPLISHED REPLACEMENT OF M1676 AND 1672 POWER SUPPLY AND BATTERY. PER TSR715602. SEAMC DAVE . REF AMM 33-51-06. SYS OPS NML. CLEAR TSR. SEAMC DAVE.
